Pain - I had knee replacement surgery. Doctor switched my morphine and dilaudid to opana er and ir.?
- 25 Sep 2012 by rainrenaye
- opana, opana er, pain, knee joint replacement, surgery, doctor, knee
Added 25 Sep 2012:
The opana is supposed to be stronger. Why am I still hurting so bad?
15 Nov 2012
I believe my 1st answer is pending approval. I suppose for the strong attitude I took towards the medicine Opana ER!! Hopefully, they allow my answer... but in the long story short view. Opana has changed it's fomulary so it cannot be abused by chrushing or melting. Some people believe, as I do, that this has caused the pill to be more difficult to metabolize. If it isn't metabolized correctly you won't get the pain relief you need. As for the IR, I don't know I haven't taken those. You should talk to your doctor right away and at least have him/her change your extended release. Oxycontin has changed it's formula as well and there are a lot of complaints, but it did seem to be stronger and worked better for me (though not as well as the old OC's)..Good luck and please let us know! As you can tell by the # of people on the Opana site is very small in comparison to other pain medication... Sweetpea
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had my knee replacement.Doctor put me on dilaudidpills and tday put on fentanyl patch .Is this danger?My replacement was aug4th 2011. Im 34. Been on ...
5 answers • 10 Aug 2011
I have surgery coming soon and I'm afraid because I'm on been suboxone for 5 months 24 mgs a day and
... I read the horror stories of those who had surgery and the pain they were in because the morphine didn't work. I'm having a knee ...
5 answers • 23 Apr 2012
can the patient bent his knee as far as there is no pain,or can he walk without using walking stick provided by the hospital(he was operated 3 weeks ...
4 answers • 19 Oct 2012
oxycontin10mg controlled release tabs it says she can take one every 12 hours can she still take the hydrocodone with it
2 answers • 7 Feb 2015
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
... back are in alot of pain, rendering me crippled for over a year. Has anyone had this happen? I suspect entrapment from the beginning. Does anyone ...
0 answers • 18 Mar 2016